Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 11 found articles
 
 
  Keplerian trigonometry
 
 
Title: Keplerian trigonometry
Author: Gambini, Alessandro
Nicoletti, Giorgio
Ritelli, Daniele
Appeared in: Monatshefte für Mathematik
Paging: Volume 195 () nr. 1 pages 55-72
Year: 2021-01-28
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands